# SDR MASA2023081800108

- Difficulty date: August 18, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 30,151 hours, 25,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 17/20 CEILING EMER FLOOD LIGHT INOP- ROW 17/20 CEILING EMER FLOOD LIGHT INOP
